# SDR HNAA2021112900573

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E887759 - CARGO DOOR INTERNAL WEBBING HAS NUMEROUS NICKS ... ACCOMPLISHED REPAIR OF 3 DAMAGED AREAS ON CARGO DOOR INNER SKIN AT FWD FRAME /HB4, VB3/HB4, AND VB2/HB3 IAW EMB 145 SRM 52-30-01 ITEM 12 AND FIGURE 213 AND EO1-52-21-0316
